MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON TOUCH,115V DOM,G1000(DNA); SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON TOUCH,115V DOM,G1000(DNA); SCALER, ULTRASONIC
Catalog Number 8250001
Medical Device Problem Codes Restricted Flow rate (1248); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
While the customer was using a cavitron touch 115v dom g1000 they allege that the handpiece and insert tip are warm to the touch.No injury was reported from the alleged event.
 
Additional Manufacturer Narrative
Emb hp; cable, conn/gun cable bad conn.Replaced all listed items in estimate.Replaced damaged/worn components and recalibrated unit to factory specs.Qa: (b)(4).Hpc: 1225.Hp: 202406.(b)(6) 2026 evaluation tech: (b)(4).Emb hp; cable, conn/gun cable bad conn.Blockage in the handpiece cable causing restricted water flow.Debris buildup in the water solenoid, debris buildup in the water supply hose.Need to replace handpiece harness, debris build up.Ensure customer that they are using our inserts and are not damaged/worn.Will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.Hp-202405, hpc-12150.Dhr review is not required because the product was returned for evaluation, and the described failure mode is a known hazard.

Brand Name
CAVITRON TOUCH,115V DOM,G1000(DNA)
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key23990652
Report Number2424472-2026-00002
Device Sequence Number10530598
Product Code ELC
UDI-Device IdentifierD00382500011
UDI-PublicD00382500011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8250001
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown